# SDR UPS97824303

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RIGHT HAND HORIZONTAL STABILIZER INBOARD VERTICAL WEB SUPPORT CRACKED FWD ON FRONT SPAR AT STA XAR O.  STOP DRILLED CRACK, FABBED REPAIR ANGLE IAW DC8 SRM 55-2-0, INSTALLED REPAIR ANGLE IAW DC8 SRM 51-3-0, ALODINED AND PRIMED AS NECESSARY IAW DC8 SRM 51-1-8.
